ON SOME INTEGRAL INEQUALITIES FOR (s,m)-CONVEX FUNCTIONS


BAYRAKTAR B., GÜRBÜZ M.

TWMS Journal of Applied and Engineering Mathematics, vol.10, no.2, pp.288-295, 2020 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 2
  • Publication Date: 2020
  • Journal Name: TWMS Journal of Applied and Engineering Mathematics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.288-295
  • Bursa Uludag University Affiliated: Yes

Abstract

A new identity has been handled in this paper. It allows to derive new inequalities referring to upper estimation of the Jensen functional in the class of (s, m)-convex functions. Also some applications for special means are given by using new inequalities.